# SDR SIMA1513

- Difficulty date: May 30, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 3,278,353 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 11618
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CID - FLT 4248 - EMERGENCY FLOOR LIGHTING ROWS 1 THROUGH 7 INITIALLY COME ON AND SLOWLY FADE TO OFF.  C/A 6-13-00 MAINTENANCE REMOVED AND REPLACED THE NR 2 POWER SUPPLY BATTERY.  OPS CHECKED GOOD.  (X)
